Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

nausea & headache while taking viodin

Lisarae7LLisarae7 Posts: 2
edited 09/20/2015 - 8:28 AM in Chronic Pain
I have been taking Vicodin for a few years. I taper myself off when not needed. I recently was diagnosed with firbromyalgia & rheumatoid arthritis. I haven't started a biologic yet. While on a followup visit my doctor found a spot on my chest wall and I had a cat scan. It is a Anterior Meditastinal Tumor. I take Vicodin for a lower back pain from a back surgery in 2012. I am always in pain, fatigued and feel crappy to say the least. But lately taking even a half of a Vicodin I get sick. I only take the Vicodin when my pain is high. Any ideas?


  • LizLiz Posts: 7,832
    Please take the time to read this post and refer to it when you have questions

    I am sure that you will find your time on Spine-Health very rewarding. This site is a powerful and integrated system that is dynamic and growing.
    Here are just some of the highlights that are available as tabs on the main Spine-Health menu bar

    Spine-Health Main Menu Tabs

    Conditions Detailed medical libraries of articles and videos that address almost every spinal condition.
    Treatment List of treatments to the conditions identified by Spine-Health.
    Wellness Section contains articles, tips and videos to help patients after surgery and also to help people avoid surgery.
    Medical Articles
    Pain Forums These are the forums you will be using
    Find A Doctor This provides with a method to search for doctors in various locations.
    Videos Index to all Spine-Health Videos

    As a bonus, Spine-Health provides these patient forums. Here you can meet thousands of people who understand and can relate to your situation. You will soon become part of the Spiney family[/u] who provide comfort and the advantages of a support system. You are now part of this family that is approximately 27,00 international members and growing daily.


    - It is very important to understand the Forum Rules to make sure all of your posts[u] do not violate any of the rules.[/u]

    - All new members must read our FAQ in order to understand the layout of the forums, how to navigate through the forums, helpful terms, how to make effective threads and posts, plus a link index to many of the important medical forums and key medical articles on Spine-Health Forum FAQ

    I am positive any member, new or old will find this Chroinc Pain - Step by Step thread very valuable.

    Here are some links that all new members need to review to create effective threads and more

    Read before you post
    More Info Tips for Newcomers
    Understanding the rules

    All of this will help make your threads better and improve the times and quality of responses you will receive.

    You can also find Spine-Health on these Social Networks

    Facebook www.facebook.com/spinehealth
    Pinterest http://pinterest.com/spinehealth/boards/
    Twitter https://twitter.com/SpineHealth

    If you have any questions or need assistance, you can use the private message facility to[u] contact any one of the Spine-Health Moderators




    Also working with us very closely is Allison Walsh from the Spine-Health company


    Liz, Spine-health Moderator

    Spinal stenosis since 1995
    Lumber decompression surgery S1 L5-L3[1996]
    Cervical stenosis, so far avoided surgery
  • Betty65BBetty65 FloridaPosts: 83
    Sorry you are feeling bad. Do you take the medicine with food? That might help. But I would definitely tell my doctor if a medicine that I had previously tolerated was now making me nauseated. Let us know how you are doing!
  • PlumbTuckeredOutPlumbTuckeredOut Philadelphia, PAPosts: 325
    It's very common to experience nausea and vomiting with opiates. My doctor prescribed a generic of the medication "Zofran" which helps me. Zofran also seems to help with the migraines I can get too.

    Opiates mess with the neurotransmitters in our heads, most notably dopamine but several others too. Neurotransmitters are made in our brains and in our gut. If a medication is affecting something in our brains which is also in our guts nausea, vomiting, diarrhea, and constipation can be expected.
    Talk with your doctor- there is nothing new!


    Two roads diverged in a wood, and I took the one less traveled by...... (Robert Frost)
    I still don't know if I should have taken the one that said, "Caution! Dead End" (Me)
Sign In or Register to comment.